# SDR ASAA2018011423169

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,600 hours, 5,204 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA056508
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,600 hours, 5,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: D

## Discrepancy

ON ENGINE START RAMP REPORTED FUEL RUNNING OUT OF THE BOTTOM OF NR 2 ENGINE, A FIRE BALL OUT THE BACK AND FUEL BEING INGESTED IN TO THE INTAKE WITH EVIDENCE OF RESIDUAL FUEL ON THE BOTTOM PORTION OF THE INLET. PILOTS REPORTED NORMAL ENGINE INDICATIONS. GROUNDED - YES. ACCOMPLISHED EEC RECENT FAULTS AN FAULT HISTORY, NO FAULTS FOUND REF AMM 73-21-00, ACCOMPLISHED EEC TEST- NO EEC FAULTS REF AMM 73-21-00, ENGINE NR 2 HAS HISTORY. REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP PACKAGE REF AMM 73-11-01 AND T/C N847300 AND T/C N8473001. TEST 3 AND A 12 AND 13 PASSED GROUND VERIFICATION CHECKS GOOD, NO LEAKS NOTED.
